MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1416
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, based off bsc aware date.Block d2b: additional pro code selection that applies to the indication of this device nhl.The ipg was not returned for analysis; therefore, a technical analysis could not be performed.However, it was confirmed the ipg met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the event.Review of the instructions for use (ifu) confirmed the implanted device components may move from the original implanted location which may lead to the need for additional surgery.Based on a thorough review of the reported complaint boston scientific concluded that the probable cause of the event was unable to be established.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent an explant procedure of the implantable pulse generator (ipg) due to ipg migration to the arm.No further information was able to be obtained despite good faith efforts.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25451642
Report Number3006630150-2026-03963
Device Sequence Number8726232
Product Code MHY
UDI-Device Identifier08714729985020
UDI-Public(01)08714729985020(17)250123(10)215393
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/23/2025
Device Model NumberDB-1416
Device Catalogue NumberDB-1416
Device Lot Number215393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer06/15/2026
07/21/2026
Not provided
09/07/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date07/10/2026
08/17/2026
08/20/2026
09/28/2026
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale